# SDR UIEA200700061

- Difficulty date: February 2, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N523
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 91,888 hours, 18,757 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Part number: 65B1090118
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION OF THE RT WING GEAR DOOR ACTUATOR BEAM IAW NDT MANUAL D6-7170, PART 4, 32-10-01.  FOUND ACTUATOR BEAM BEARING BORE HOLE CRACKED.  CRACK LOCATED WITHIN THE REQUIRED INSPECTION AREA.  REPLACED ACTUATOR BEAM IAW AMM 32-32-28.
